# SDR CA090715002

- Difficulty date: July 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,149 hours
- Engine: Pwc PW306A
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Part number: MS20659130
- Condition: Misinstalled
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING THE 1200HR INSP OF THE RT WINDSHIELD ‘ANTI STATIC COATING’ ON G200, IT WAS FOUND UNSERVICEABLE AND DID NOT MEET THE SPEC BY THE MFG IAW MM.  THIS REQUIRED WIND-SHIELD REPLACEMENT. ON REMOVAL OF THE WINDSHIELD, FOUND ONE (1) OF THE PWR CABLES HAD ARCED TO ACFT STRUCTURE DUE TO POOR INSULATION ON THE TERMINAL END.  CONTACTED MFG AND SENT THEM INFO ON THE FINDINGS.  REPLACED WINDSHIELD AND TERMINAL END OF THE PWR CABLE.  ON INSTALLATION ENSURED PWR CABLES HAD PROPER CLEARANCES FROM THE ACFT STRUCTURE AND TERMINALS WERE INSULATED.  CARRIED OUT FUNCTION CHECK AND OPS CHECK OK.  THIS INSP WILL BE EXTENDED.
